Differential topology from the point of view of simple homotopy theory
Publications Mathématiques de l'IHÉS, Tome 15 (1963), p. 5-93
@article{PMIHES_1963__15__5_0,
     author = {Mazur, Barry},
     title = {Differential topology from the point of view of simple homotopy theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {15},
     year = {1963},
     pages = {5-93},
     zbl = {0173.51203},
     mrnumber = {28 \#4550},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1963__15__5_0}
}
Mazur, Barry. Differential topology from the point of view of simple homotopy theory. Publications Mathématiques de l'IHÉS, Tome 15 (1963) pp. 5-93. http://www.numdam.org/item/PMIHES_1963__15__5_0/

[1] A. Haefliger, Plongements Différentiables de Variétés dans Variétés. | Zbl 0102.38603

[2] B. Mazur, Stable equivalence of differentiable manifolds, Bull. Amer. Math. Soc. (1962), vol. 68. | MR 25 #581 | Zbl 0107.17002

[3] B. Mazur, A note on contractible 4-manifolds, Annals of Math. (1961), vol. 73, n° 1, pp. 221-228. | MR 23 #A2873 | Zbl 0127.13604

[4] B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. (1959), vol. 65, pp. 59-65. | MR 22 #8469 | Zbl 0086.37004

[5] J. Milnor, Differentiable structures on spheres, Amer. J. Math. (1959), vol. 81, pp. 962-972. | MR 22 #990 | Zbl 0111.35501

[6] J. Milnor, Notes on differential topology (mimeographed), Princeton University.

[7] J. Milnor, Notes on characteristic classes (mimeographed), Princeton University.

[8] J. Milnor, Notes on Morse theory (mimeographed), Princeton University.

[9] M. Morse, A reduction of the Schoenflies problem, Bull. Amer. Math. Soc. (1960), vol. 66, pp. 113-115. | MR 22 #8470a | Zbl 0091.36206

[10] S. Smale, On gradient dynamic systems, Annals of Math., 74 (1961), pp. 199-206. | MR 24 #A2973 | Zbl 0136.43702

[11] S. Smale, The generalized Poincaré conjecture in higher dimensions, Annals of Math., 74 (1961), pp. 391-406. | MR 25 #580 | Zbl 0099.39202

[12] J. Stallings, The topology of high-dimensional piece-wise linear manifolds, to appear.

[13] J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. (1939). | JFM 65.1443.01 | Zbl 0022.40702

[14] J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. (1960), vol. 82, pp. 1-57. | MR 11,735c | Zbl 0040.38901

[15] J. H. C. Whitehead, C1-complexes, Annals of Math., vol. 41, 1940, pp. 809-832. | JFM 66.0955.03 | MR 2,73d | Zbl 0025.09203

[16] H. Whitney, Differentiable manifolds, Amer. J. Math. (1936), vol. 37, pp. 645-680. | JFM 62.1454.01 | Zbl 0015.32001

H. Whitney, Society of Fellows Harvard University.